Title

Nonperturbative Renormalization-Group Flows In 2-Dimensional Quantum-Gravity

Authors

Authors

R. L. Renken; S. M. Catterall;J. B. Kogut

Comments

Authors: contact us about adding a copy of your work at STARS@ucf.edu

Abbreviated Journal Title

Phys. Lett. B

Keywords

TRIANGULATED RANDOM SURFACES; MODELS; Physics, Multidisciplinary

Abstract

Recently a block spin renormalization group approach was proposed for the dynamical triangulation formulation of two-dimensional quantum gravity. We use this approach to examine non-perturbatively a particular class of higher derivative actions for pure gravity.

Journal Title

Physics Letters B

Volume

345

Issue/Number

4

Publication Date

1-1-1995

Document Type

Article

Language

English

First Page

422

Last Page

428

WOS Identifier

WOS:A1995QJ71100015

ISSN

0370-2693

Share

COinS